# SDR RAIA201105110001

- Difficulty date: May 11, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 26,446 hours, 22,892 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE FLIGHT CREW REPORTED ABNORMAL ELECTRICAL EMERGENCY.  AIRCRAFT PERFORMED AN UNSCHEDULED LANDING.  MAINTENANCE INSPECTED AND RESET THE ESSENTIAL TIMER RELAY OF THE DC ELECTRICAL LOAD DISTRIBUTION SYSTEM.  SYSTEM OPS CHECKED GOOD.
